Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    15
  • views
    768

sunburn on accutane..

mythai05

266 views

so today i got a sunburn while on accutane and im really worried about how this will affect my course. i read somewhere that you could get blistering and scars from getting a sunburn while on accutane so i am praying this does not happen!!! lol any advice please, or has this happened to anyone!?

also ive been putting a cold compress on my face as well as some aloe vera gel to calm down the redness, but my cheeks/forehead/nose are all still very rosie and embarrassing.

ps. i was not trying to tan, just ended up staying outside too long. :wacko:

:cool:



2 Comments


i would call your derm. Accutane is a serious drug and it has serious effects from exposure to the sun. Doing the Alo Vera will help but you might need something else....CALL...

Share this comment


Link to comment
i would call your derm. Accutane is a serious drug and it has serious effects from exposure to the sun. Doing the Alo Vera will help but you might need something else....CALL...
Ive been using a lot of aloe vera and it seems to be looking a lot less red although its still a little sore, but not as bad as yesterday. thanks for the tip i think ill check and see how it looks in the morning...

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×